# SDR C2XA02IA020

- Difficulty date: February 3, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012A
- Part serial: 201254
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3821 - CREW REPORTED A BURNING SMELL AND NR 1 INVERTER FAULT.  MAINTENANCE RESET THE NR 1 INVERTER, BUT COULD NOT DUPLICATE SMOKE SMELL IN COCKPIT.  ITEM REOCCURRED ON NEXT FLT 3646 WITH SAME DISCREPANCY.  MAINTENANCE REMOVED AND REPLACED THE NR 1 INVERTER.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
